Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 16, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Mar 3, 2012, 5:55 AM EST for 7 counties in South Carolina. It was in force for 80 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2012, 5:55 AM EST (10:55 UTC)
- Expired
- Mar 3, 2012, 7:15 AM EST
- In force
- 80 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Kershaw County, SC, Lee County, SC, Orangeburg County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 87 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 6:19 AM EST | TSTM WND DMG | 5 Nnw Bishopville, SC | DIAPATCH REPORTED TREES DOWN ON LEE STATE PARK ROAD NORTH NORTHWEST OF BISHOPVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 4:39 AM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 10.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 127 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
214
WUUS52 KCAE 031055
SVRCAE
SCC017-025-027-055-061-075-085-031215-
/O.NEW.KCAE.SV.W.0016.120303T1055Z-120303T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
555 AM EST SAT MAR 3 2012
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHESTERFIELD COUNTY IN CENTRAL SOUTH CAROLINA
EASTERN KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA
LEE COUNTY IN CENTRAL SOUTH CAROLINA
SOUTHEASTERN CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA
SUMTER COUNTY IN CENTRAL SOUTH CAROLINA
CLARENDON COUNTY IN CENTRAL SOUTH CAROLINA
NORTHERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 715 AM EST
* AT 552 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM JEFFERSON...TO CAMDEN...TO EASTOVER...TO
NEAR NORTH. MOVEMENT WAS EASTWARD NEAR 50 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE CHESTERFIELD...
SUMTER...SUMMERTON...SOUTH SUMTER...PAGELAND...ORANGEBURG...
MULBERRY...MILLWOOD...MANNING...ELLOREE...CHERAW...BROOKDALE...
BISHOPVILLE AND OAKLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
&&
LAT...LON 3454 7983 3436 8028 3436 8017 3423 8011
3415 8015 3400 7990 3394 7997 3385 7989
3377 7999 3350 8009 3341 8023 3350 8108
3356 8087 3375 8060 3417 8048 3442 8032
3477 8050 3481 8039 3481 7993 3463 7979
TIME...MOT...LOC 1054Z 274DEG 42KT 3466 8032 3370 8087
$$3 follow-up statements
698
WWUS52 KCAE 031120
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
620 AM EST SAT MAR 3 2012
SCC055-031128-
/O.CAN.KCAE.SV.W.0016.000000T0000Z-120303T1215Z/
KERSHAW SC-
620 AM EST SAT MAR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR KERSHAW COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
LAT...LON 3412 8041 3437 8028 3459 8014 3475 7989
3463 7979 3454 7983 3436 8028 3436 8017
3423 8011 3415 8015 3400 7990 3394 7997
3385 7989 3377 7999 3350 8009 3341 8023
3350 8108 3356 8087 3375 8060
TIME...MOT...LOC 1118Z 274DEG 42KT 3464 7998 3368 8053
$$
SCC017-025-027-061-075-085-031215-
/O.CON.KCAE.SV.W.0016.000000T0000Z-120303T1215Z/
CHESTERFIELD SC-LEE SC-CALHOUN SC-SUMTER SC-CLARENDON SC-
ORANGEBURG SC-
620 AM EST SAT MAR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EST
FOR ORANGEBURG...CLARENDON...SUMTER...CALHOUN...LEE AND CHESTERFIELD
COUNTIES...
AT 618 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF LIKELY SEVERE THUNDERSTORMS. THE LINE
EXTENDED THROUGH MCBEE...BISHOPVILLE...SUMTER...AND PINEWOOD.
MOVEMENT WAS EASTWARD NEAR 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3412 8041 3437 8028 3459 8014 3475 7989
3463 7979 3454 7983 3436 8028 3436 8017
3423 8011 3415 8015 3400 7990 3394 7997
3385 7989 3377 7999 3350 8009 3341 8023
3350 8108 3356 8087 3375 8060
TIME...MOT...LOC 1118Z 274DEG 42KT 3464 7998 3368 8053
$$719
WWUS52 KCAE 031133
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
633 AM EST SAT MAR 3 2012
SCC025-031142-
/O.CAN.KCAE.SV.W.0016.000000T0000Z-120303T1215Z/
CHESTERFIELD SC-
633 AM EST SAT MAR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR CHESTERFIELD COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
LAT...LON 3371 8064 3376 8042 3397 8028 3412 8013
3400 7990 3394 7997 3385 7989 3377 7999
3350 8009 3341 8023 3350 8108 3356 8087
TIME...MOT...LOC 1132Z 274DEG 42KT 3463 7978 3367 8033
$$
SCC017-027-061-075-085-031215-
/O.CON.KCAE.SV.W.0016.000000T0000Z-120303T1215Z/
LEE SC-CALHOUN SC-SUMTER SC-CLARENDON SC-ORANGEBURG SC-
633 AM EST SAT MAR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EST
FOR ORANGEBURG...CLARENDON...SUMTER...CALHOUN AND LEE COUNTIES...
AT 632 AM EST...A LINE OF LIKELY SEVERE THUNDERSTORMS EXTENDED
FROM LYNCHBURG TO PINEWOOD TO CAMERON. MOVEMENT WAS
EASTWARD NEAR 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3371 8064 3376 8042 3397 8028 3412 8013
3400 7990 3394 7997 3385 7989 3377 7999
3350 8009 3341 8023 3350 8108 3356 8087
TIME...MOT...LOC 1132Z 274DEG 42KT 3463 7978 3367 8033
$$599
WWUS52 KCAE 031151
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
651 AM EST SAT MAR 3 2012
SCC061-031159-
/O.CAN.KCAE.SV.W.0016.000000T0000Z-120303T1215Z/
LEE SC-
651 AM EST SAT MAR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR LEE COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
LAT...LON 3361 8062 3369 8038 3380 8014 3398 8007
3403 7996 3400 7990 3394 7997 3385 7989
3377 7999 3350 8009 3341 8023 3350 8108
3356 8087
TIME...MOT...LOC 1149Z 274DEG 42KT 3462 7954 3388 7973
3366 8009
$$
SCC017-027-075-085-031215-
/O.CON.KCAE.SV.W.0016.000000T0000Z-120303T1215Z/
CALHOUN SC-SUMTER SC-CLARENDON SC-ORANGEBURG SC-
651 AM EST SAT MAR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EST
FOR ORANGEBURG...CLARENDON...SUMTER AND CALHOUN COUNTIES...
AT 649 AM EST...A LINE OF THUNDERSTORMS EXTENDED FROM NEAR
TURBEVILLE TO MANNING...TO SUMMERTON...TO NEAR ELLOREE. MOVEMENT
WAS EASTWARD NEAR 40 MPH. SOME OF THE THUNDERSTORMS ALONG THE
LINE LIKELY CONTAINED WINDS OF 40 TO 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3361 8062 3369 8038 3380 8014 3398 8007
3403 7996 3400 7990 3394 7997 3385 7989
3377 7999 3350 8009 3341 8023 3350 8108
3356 8087
TIME...MOT...LOC 1149Z 274DEG 42KT 3462 7954 3388 7973
3366 8009
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 4:52 AM EST, 1 hour 3 minutes earlier.
Area forecast discussion, Mar 3, 4:52 AM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 452 AM EST SAT MAR 3 2012 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING...BRINGING SHOWERS AND THUNDERSTORMS. SHOWERS WILL REMAIN OVER THE AREA THROUGH TONIGHT. DRY HIGH PRESSURE WILL RETURN FOR SUNDAY INTO THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATE...CONFERENCE CALL WITH SPC HAS RESULTED IN ISSUANCE OF SEVERE THUNDERSTORM WATCH 67 FOR THE ENTIRE FORECAST AREA THROUGH 9AM. UPDATE FOR HEADLINES ALREADY ISSUED. PREVIOUS DISCUSSION...WIDESPREAD SHOWERS AND THUNDERSTORMS TO CROSS THE MIDLANDS AND CSRA THIS MORNING AHEAD OF AN APPROACHING COLD FRONT. INSTABILITY AND MOISTURE FLUX INCREASING INCREASING ACROSS THE AREA. DEEP LAYER SHEAR ALSO INCREASING AND THERE IS A THREAT OF SEVERE THUNDERSTORMS THIS MORNING. MAIN THREAT WILL BE WIND DAMAGE AND POSSIBLY LARGE HAIL. STILL CANNOT RULE OUT AN ISOLATED TORNADO GIVEN HIGH SHEAR AND LOW CAPE ENVIRONMENT. THE FRONT IS EXPECTED TO MOVE THROUGH CENTRAL SC BY MIDDAY...THEN DECELERATE ACROSS THE EASTERN MIDLANDS AS A WAVE OF LOW PRESSURE DEVELOP ALONG THE FRONT. THE FRONT WILL MOVE TO THE COAST BY EARLY THIS EVENING. MILD AND BREEZY CONDITIONS THIS MORNING. EARLY MORNING TEMPERATURES IN THE UPPER 60S TO AROUND 70 ARE EXPECTED TO HOLD NEARLY STEADY FOR FALL SLIGHTLY BEHIND THE FRONT. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... MODELS ARE IN GOOD AGREEMENT FOR THE SHORT TERM. THE FRONT WILL BE OFF THE COAST THIS EVENING, BUT LINGERING RAINFALL IS LIKELY OVERNIGHT...ESPECIALLY IN THE EAST. STRONG LARGE SCALE FORCING AND UPPER LEVEL DIVERGENCE WILL OVERSPREAD THE REGION WITH THE APPROACH OF AN UPPER LEVEL TROUGH. HIGH SUNDAY WILL BE IN THE MID 50S TO LOWER 60S. SLIGHTLY MILDER TEMPERATURES IN THE LOW TO MID 60S ARE EXPECTED MONDAY. OVERNIGHT LOWS IN THE 30S WILL OCCUR SUNDAY MORNING...WITH FREEZING TEMPS POSSIBLE MONDAY MORNING. && .LONG TERM /TUESDAY THROUGH FRIDAY/... HIGH PRESSURE WILL REMAIN ACROSS THE REGION THROUGH MUCH OF THE LONG TERM PERIOD. THIS WILL LEAD TO MORE DRY WEATHER AT LEAST THROUGH THURSDAY. FRIDAY WILL SEE THE HIGH MOVE FAR ENOUGH OFFSHORE AND WINDS ALOFT BECOME MORE SOUTHWESTERLY. THIS WILL ALLOW FOR A POSSIBLE INCREASE IN MOISTURE AND RAIN CHANCES...BUT CONFIDENCE NOT HIGH ENOUGH TO PUT MENTION OF RAIN IN FORECAST AT THIS TIME. AS THE HIGH SETTLES IN EARLY IN THE WEEK...EXPECT TO HAVE STRONG RADIATIONAL COOLING TUESDAY NIGHTS WITH HIGH PRESSURE OVER THE AREA. TEMPERATURES IN THE 30S WILL BE POSSIBLE BOTH TUESDAY AND WEDNESDAY MORNINGS. TEMPS WILL BEGIN TO MODERATE BY MIDWEEK WITH THE RETURN OF UPPER LEVEL RIDGING. && .AVIATION /10Z SATURDAY THROUGH WEDNESDAY/... MVFR CONDITIONS QUICKLY OVERTAKING THE AREA AND WILL DOMINATE THE PERIOD. COLD FRONT CURRENTLY MARCHING INTO THE UPSTATE WILL PUSH SHOWERS AND THUNDERSTORMS INTO CAE/CUB/AGS/DNL BETWEEN 10Z AND 11Z...THEN REACH OGB BETWEEN 11Z AND 12Z. THESE THUNDERSTORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS GUSTS AND HAIL. STRONG WINDS ALOFT HAVE KEPT SURFACE WINDS GUSTY...HOWEVER HAVE KEPT WIND SHEAR IN TAFS AS WINDS ALOFT WILL INCREASE OVER THE NEXT COUPLE OF HOURS. COLD FRONT WILL PUSH OFFSHORE BY MIDDAY WITH LOW PRESSURE DEVELOPING ALONG THE COAST. THIS WILL KEEP SHOWERS AND MVFR TO IFR CONDITIONS OVER THE TAF SITES FROM THE AFTERNOON THROUGH THE END OF THE TAF PERIOD. EXTENDED AVIATION OUTLOOK...RAIN ALONG WITH MVFR...POSSIBLE IFR...CONDITIONS CONTINUING THROUGH EARLY SUNDAY MORNING. BREEZY CONDITIONS POSSIBLE SUNDAY MORNING THROUGH MONDAY. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Mar 3, 4:50 AM EST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 450 AM EST SAT MAR 3 2012 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-041000- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 450 AM EST SAT MAR 3 2012 ...SEVERE THUNDERSTORM WATCH 67 IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. BREEZY CONDITIONS ARE EXPECTED FOR SUNDAY AND MONDAY...A LAKE WIND ADVISORY MAY BE NECESSARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Mar 3, 5:54 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
554 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM TSTM WND DMG LINCOLNTON 33.79N 82.48W
03/03/2012 LINCOLN GA 911 CALL CENTER
DISPATCH REPORTED A COUPLE OF TREES DOWN ON AUGUSTA HWY
SOUTHEAST OF LINCOLNTON.
&&
SJNLocal storm report, Mar 3, 5:55 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
555 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 AM TSTM WND DMG PLUM BRANCH 33.85N 82.26W
03/03/2012 MCCORMICK SC 911 CALL CENTER
DISPATCH REPORTED A COUPLE OF TREES DOWN HWY 221.
&&
SJNThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:03 AM EST | Severe Thunderstorm Warning | CAE | McCormick | 61 min |
| Mar 3, 4:24 AM EST | Severe Thunderstorm Warning | CAE | Edgefield, Newberry, Saluda | 60 min |
| Mar 3, 4:52 AM EST | Severe Thunderstorm Warning | CAE | Aiken, Fairfield, Lexington, Newberry, Richland | 83 min |
| Mar 3, 5:23 AM EST | Severe Thunderstorm Warning | CAE | Calhoun, Fairfield, Kershaw, Lancaster, Lexington, Orangeburg and 2 more | 67 min |
| Mar 3, 5:32 AM EST | Tornado Warning | CAE | Kershaw, Richland | 13 min |
| Mar 3, 7:17 AM EST | Special Weather Statement | CAE | Bamberg, Barnwell, Calhoun, Clarendon, Orangeburg | 58 min |
| Mar 3, 8:16 AM EST | Severe Thunderstorm Warning | CAE | Barnwell | 44 min |
| Mar 3, 8:54 AM EST | Severe Thunderstorm Warning | CAE | Bamberg, Barnwell, Orangeburg | 51 min |
| Mar 3, 9:44 AM EST | Severe Thunderstorm Warning | CAE | Bamberg, Orangeburg | 46 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.